|pep taken incorrectly
Aug 30, 2012
i've already posted this question but was not clear enough (sorry) i was only taking 2 keletra tablets a day for 2 days. i started 11 hours after possible exposure and took the truvada correctly. and thank you for getting back to me so quickly
| Response from Dr. Young
Thanks for the clarification. Well, yes, you did take only half of your Kaletra dosing, but since you were also taking another medication, this probably won't have a huge impact.
Water under the bridge, there's nothing you can do about those first 2 days, but focus on completing the remaining medications with the best possible adherence.
Best of health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Muscle Ache?
- Is Ear Infection A Sign Of Acute HIV Infection?
- Is Flu Symptoms A Symptom Of Acute HIV Infection?
- Is Sore On Tongue An Acute Symptom Of HIV?
- Is Tingling In Feet A Sign Of AIDS?
- Burning Urethra After Unprotected Sex Without Ejaculation Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.